# SDR DALA13035029205

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SURFACE DENTED 13.5" FWD OF T/E AND 13" FROM INBD EDGE.  REPAIRED IAW ERA 516035-14, REV O, LT WING INBD FLAP LOWER SKIN DENT AND GOUGE AND PRI 516035-14, REV O.
